GoodSense Ibuprofen Tablets - 200 mg - Fever Reducer & Pain Relief for Body Aches, Headache, Arthritis Pain, Menstrual Cramps, 500 Count

★★★★★ 4.1 94 reviews

$10.25
Price when purchased online
Free shipping Free 30-day returns

Sold and shipped by www.polarizedgear.com
We aim to show you accurate product information. Manufacturers, suppliers and others provide what you see here.
$10.25
Price when purchased online
Free shipping Free 30-day returns

How do you want your item?
You get 30 days free! Choose a plan at checkout.
Shipping
Arrives May 16
Free
Pickup
Check nearby
Delivery
Not available

Sold and shipped by www.polarizedgear.com
Free 30-day returns Details

Product details

Management number 218064821 Release Date 2026/05/03 List Price $4.10 Model Number 218064821
Category

GoodSense Ibuprofen Tablets, 200 mg offers effective relief from a variety of pain symptoms. Whether you're dealing with headaches, back pain, arthritis pain, muscle aches, or minor aches and pains, these ibuprofen tablets help alleviate your discomfort effectively. Formulated with 200 mg of ibuprofen per tablet, GoodSense Ibuprofen provides strong pain relief and acts as a fever reducer, helping to lower body temperature and provide comfort during illness. Available in convenient tablets, they are perfect for on-the-go relief. Whether you're at home, at work, or traveling, you can rely on GoodSense to provide effective pain relief when you need it most. Plus, this formula is comparable to Advil, offering a trusted alternative for managing your pain.

  • Effective Pain Relief: Provides effective relief from headaches, back pain, arthritis pain, muscle aches, and other common causes. Also temporarily reduces fever.
  • Formula: Contains 200 mg of ibuprofen per tablet for strong pain relief.
  • Alleviate Pain: Proven pain relief without a prescription.
  • Tablets: Perfect for on-the-go relief.
  • Ibuprofen works to keep you working.
UPC 070030132460
Item Form Tablet
Brand Name GoodSense
Unit Count 1.0 Count
Dosage Form Tablets
Item Weight 0.4 Pounds
Manufacturer PERRIGO COMPANY
Model Number LP13246
Container Type Bottle
Item Dimensions 2.59 x 2.59 x 5.13 inches
Number of Items 1
Target Audience Unisex-Adults
Product Benefits Arthritis Control, Common cold and Flu Relief, Fever Control, Headache Relief, Muscular Pain Relief
Net Content Count 500 Count
Package Type Name Bottle
Active Ingredients Active ingredient (in each tablet): Ibuprofen 200 mg (NSAID)* *nonsteroidal anti-inflammatory drug.
Additional Features Non-Drowsy
Target Use Body Part Whole Body
Age Range Description Adult, Kid
Manufacturer Part Number LP13246
Specific Uses For Product Arthritis, Cold, Fever, Menstrual Pain
Global Trade Identification Number 00070030132460

Correction of product information

If you notice any omissions or errors in the product information on this page, please use the correction request form below.

Correction Request Form

Customer ratings & reviews

4.1 out of 5
★★★★★
94 ratings | 39 reviews
How item rating is calculated
View all reviews
5 stars
77% (72)
4 stars
7% (7)
3 stars
4% (4)
2 stars
2% (2)
1 star
10% (9)
Sort by

There are currently no written reviews for this product.